Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Erratum to ``Some new kinds of pseudoprimes''


Author: Jerzy Browkin
Journal: Math. Comp. 74 (2005), 1573-1573
MSC (2000): Primary 11A15; Secondary 11A51, 11Y11
Published electronically: February 24, 2005
Original Article: Math. Comp. 73 (2004) 1031-1037.
MathSciNet review: 2099412
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11A15, 11A51, 11Y11

Retrieve articles in all journals with MSC (2000): 11A15, 11A51, 11Y11


Additional Information

Jerzy Browkin
Affiliation: Institute of Mathematics, University of Warsaw, ul. Banacha 2, PL–02–097 Warsaw, Poland
Email: bro@duch.mimuw.edu.pl

DOI: http://dx.doi.org/10.1090/S0025-5718-05-01760-6
PII: S 0025-5718(05)01760-6
Received by editor(s): August 23, 2004
Published electronically: February 24, 2005
Article copyright: © Copyright 2005 American Mathematical Society